Abstract and Applied Analysis

Fixed Point Theorems of Quasicontractions on Cone Metric Spaces with Banach Algebras

Hao Liu and Shaoyuan Xu

Full-text: Open access

Abstract

We introduce the concept of quasicontractions on cone metric spaces with Banach algebras, and by a new method of proof, we will prove the existence and uniqueness of fixed points of such mappings. The main result generalizes the well-known theorem of Ćirić (Ćirić 1974).

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 187348, 5 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512133

Digital Object Identifier
doi:10.1155/2013/187348

Mathematical Reviews number (MathSciNet)
MR3129333

Zentralblatt MATH identifier
1300.54076

Citation

Liu, Hao; Xu, Shaoyuan. Fixed Point Theorems of Quasicontractions on Cone Metric Spaces with Banach Algebras. Abstr. Appl. Anal. 2013 (2013), Article ID 187348, 5 pages. doi:10.1155/2013/187348. https://projecteuclid.org/euclid.aaa/1393512133


Export citation

References

  • L. B. Ćirić, “A generalization of Banach's contraction priciple,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974.
  • M. Al-Khaleel, S. Al-Sharifa, and M. Khandaqji, “Fixed points for contraction mappings in generalized cone metric spaces,” Jordan Journal of Mathematics and Statistics , vol. 5, no. 4, pp. 291–307, 2012.
  • L. B. Gajić and V. V. Rakočević, “Quasi-contractions on a nonnormal cone metric space,” Functional Analysis and Its Applications, vol. 46, no. 1, pp. 62–65, 2012.
  • D. Ilić and V. Rakočević, “Quasi-contraction on a cone metric space,” Applied Mathematics Letters, vol. 22, no. 5, pp. 728–731, 2009.
  • Z. Kadelburg, S. Radenović, and V. Rakočević, “Remarks on `Quasi-contraction on a cone metric space',” Applied Mathematics Letters, vol. 22, no. 11, pp. 1674–1679, 2009.
  • H. Liu and S. Xu, “Cone metric spacesčommentComment on ref. [7?]: Please update the information of this reference, if possible. with Banach algebras and fixed point theorems of generalized Lipschitz mappings,” Fixed Point Theory and Applications. In press.
  • W. Rudin, Functional Analysis, McGraw-Hill, New York, NY, USA, 2nd edition, 1991.
  • L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007.